Description

Theraflu Severe Cold and Cough Daytime and Nighttime Cold Medicine delivers serious cold and cough relief with each power-packed dose. Featuring a tasty berry flavor, this nighttime and daytime cough medicine for adults contains prescription-free, maximum strength medications that provide a unique warming sensation with each dose. Theraflu daytime and nighttime cough syrup for adults helps relieve your worst cold symptoms, like headache and body aches, sore throat, fever and cough. In addition, Theraflu nighttime cold medicine relieves runny nose and sneezing so you can rest easy. Both Theraflu nighttime and daytime cold medicine for adults contain maximum strength medications that deliver fast cold symptom relief, including a fever reducer, pain reliever and cough suppressant. Adults and children 12 years and older may take 30mL of either daytime or nighttime severe cough and cold medicine every four hours as needed. Say goodbye to your cold and flu symptoms for good, and get back on your feet with the power of daytime and nighttime Theraflu.

  • Package contains one 8.3 fl oz bottle each of Theraflu ExpressMax Severe Cold Nighttime and Daytime Cough and Cold Medicine
  • Delivers powerful pain relief, headache relief and nasal congestion relief, along with relief from sore throat, fever and cough
  • Daytime and nighttime cough syrup formulations that provide a unique warming sensation and delivers fast cough, cold and sore throat relief
  • These pleasant berry flavored syrups are ready to take with no mixing required
  • Nighttime adult cough syrup and sore throat medicine also contains an antihistamine to relieve runny nose and sneezing
  • Cold and cough syrups contain acetaminophen 650 mg and phenylephrine HCl 10 mg; daytime has dextromethorphan HBr and nighttime has Diphenhydramine HCI

Ingredients
Acetaminophen 650 mg – Pain reliever/Fever reducer Dextromethorphan HBr 20 mg – Cough suppressant Guaifenesin 400 mg – Expectorant | Acetaminophen 650 mg – Pain reliever/Fever reducer Diphenhydramine HCl 25 mg – Antihistamine/Cough suppressant/div>